Wow, fishinghat, you are so insightful in your comments! Yes, I weighed several of the new capsules and derived an average weight and then calculated what the equivalent weight is for 48 mg. If I have a bad reaction, then I'll probably just take a whole 60 mg capsule and then re-start the taper when I'm through benzo withdrawal. But, I really don't want to give up those hard-won 12 mg I tapered unless I have to.
As far as benzo withdrawal, I'm down to 2.5 mg valium and just started a partial liquid micro taper. I am taking 2 mg in tablets and .5 mg in liquid. I diluted two 5 mg tablets in 20 mls of PG and then added 80 mls of water. I had help from someone on Benzo Buddies. Last night for the first time, I pulled up 5 ml in an oral syringe and took it along with a 2 mg tablet. I did feel weird today and guess it will take time to adjust. The Cymbalta brand change takes place on Friday, so I don't want to start cutting the valium until I adjust to the new Teva duloxetine. When I do cut the valium, should I start with a .1 ml cut and draw up 4.9 mls or should I go for 4.8 mls? I really need to get off this stuff and hate to drag it out, but I'm so sensitive to even the tiniest change.
I have felt horrible during my whole valium taper. I'm worse now than ever with terrible mental symptoms and akathisia. I am in terror all the time and cannot socialize or be in groups. My behavior is very odd and friends and family have deserted me....I think they think I have a severe mental illness. So, I'm isolated. I live alone and have no spouse or children. I'm 65.
Yes, my blood pressure went up a year ago for the first time ever and my doc put me on medication. I have tinnitus and hearing loss and also visual deterioration. The only way I can explain how I feel is like I'm on a bad LSD trip all the time, although I don't know what that's like.
I have some hydroxyzine but use it sparingly as I don't want to take it so often that it loses its effectiveness. Sleep has become a problem. I am open to any suggestions you have or advice from your experience. Thanks so very much!